# SDR DHL2002367006

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CARGO SMOKE LIGHT ILLUMINATED.  AIRCRAFT TAXIED BACK IN.  NO INDICATION OF SMOKE OR FIRE, CARGO COMPARTMENT EMPTY.  RESET C/B.  TESTED SYSTEM; OPS CHECKED OK IAW MM 26-16.
